Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1962, Volume 26, Issue 5, Pages 653–676 (Mi izv3241)  

This article is cited in 13 scientific papers (total in 13 papers)

Ito's stochastic equations and degenerate elliptic equations

M. I. Freidlin


Full text: PDF file (2402 kB)

Bibliographic databases:
Received: 10.03.1961

Citation: M. I. Freidlin, “Ito's stochastic equations and degenerate elliptic equations”, Izv. Akad. Nauk SSSR Ser. Mat., 26:5 (1962), 653–676

Citation in format AMSBIB
\Bibitem{Fre62}
\by M.~I.~Freidlin
\paper Ito's stochastic equations and degenerate elliptic equations
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1962
\vol 26
\issue 5
\pages 653--676
\mathnet{http://mi.mathnet.ru/izv3241}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=145581}
\zmath{https://zbmath.org/?q=an:0143.19006}


Linking options:
  • http://mi.mathnet.ru/eng/izv3241
  • http://mi.mathnet.ru/eng/izv/v26/i5/p653

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Freidlin, “Veroyatnostnyi podkhod k teorii ellipticheskikh kvazilineinykh uravnenii”, UMN, 22:5(137) (1967), 183–184  mathnet  mathscinet  zmath
    2. M. I. Freidlin, “On the smoothness of solutions of degenerate elliptic equations”, Math. USSR-Izv., 2:6 (1968), 1337–1359  mathnet  crossref  mathscinet  zmath
    3. M. I. Freidlin, “O suschestvovanii v tselom gladkikh reshenii u vyrozhdayuschikhsya kvazilineinykh uravnenii”, UMN, 23:3(141) (1968), 187–188  mathnet  mathscinet  zmath
    4. T. L. Maizenberg, “Ob odnom klasse integro-differentsialnykh uravnenii”, UMN, 24:1(145) (1969), 197–198  mathnet  mathscinet  zmath
    5. M. I. Freidlin, “Existence “in the large” of smooth solutions of degenerate quasilinear equations”, Math. USSR-Sb., 7:3 (1969), 323–339  mathnet  crossref  mathscinet  zmath
    6. T. V. Maizenberg, “The Dirichlet problem for certain integro-differential equations”, Math. USSR-Izv., 3:3 (1969), 537–557  mathnet  crossref  mathscinet  zmath
    7. I. M. Sonin, “O klassakh edinstvennosti dlya vyrozhdayuschikhsya parabolicheskikh uravnenii”, UMN, 25:1(151) (1970), 197–198  mathnet  zmath
    8. I. M. Sonin, “On uniqueness classes for degenerating parabolic equations”, Math. USSR-Sb., 14:4 (1971), 453–469  mathnet  crossref  mathscinet  zmath
    9. M. I. Freidlin, “The averaging principle and theorems on large deviations”, Russian Math. Surveys, 33:5 (1978), 117–176  mathnet  crossref  mathscinet  zmath
    10. V. V. Sarafyan, R. G. Sarafyan, M. I. Freidlin, “Degenerate diffusion processes and differential equations with a small parameter”, Russian Math. Surveys, 33:6 (1978), 257–258  mathnet  crossref  mathscinet  zmath
    11. V. Zh. Sakbaev, “Functionals on solutions of the Cauchy problem for the Schrödinger equation with degeneration on a half-line”, Comput. Math. Math. Phys., 44:9 (2004), 1573–1591  mathnet  zmath
    12. V. Zh. Sakbaev, “Set-valued mappings specified by regularization of the Schrödinger equation with degeneration”, Comput. Math. Math. Phys., 46:4 (2006), 651–665  mathnet  crossref  mathscinet  zmath  elib  elib
    13. V. Zh. Sakbaev, “Cauchy problem for degenerating linear differential equations and averaging of approximating regularizations”, Journal of Mathematical Sciences, 213:3 (2016), 287–459  mathnet  crossref  mathscinet
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:251
    Full text:110
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021